MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD NEUROMONITOR BASIC KIT; ICP MICROSENSORS

INTEGRA LIFESCIENCES MANSFIELD NEUROMONITOR BASIC KIT; ICP MICROSENSORS
Catalog Number 826631
Medical Device Problem Codes No Device Output (1435); Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/25/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported a microsensor (id 826631) was implanted on (b)(6) 2025.Three days after implantation, the sensor could not be detected after performing a magnetic resonance imaging (mri) and showed -99mmhg.Therefore, the physician retrieved the device and stopped monitoring.The patient is stable.The monitor and cable used were icp express - monitor (id 826635) and icp express - cables (id 826636).
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h4, h6, h11.The microsensor (id 826631) was returned for evaluation.Device history record (dhr) - the product code 826631 with lot 7347164 sn (b)(6), conformed to the specifications when released to stock.Failure analysis - the catheter crimped 14cm from connector.The icp express = 499; microsensor detected and zeroed without any issues.The device passed electronics, noise, linearity/hysteresis and signal drift tests.The issue of the complaint was not confirmed root cause analysis - the exact issue reported by customer could not be confirmed as the device worked correctly.A possible root cause for the problem reported could be linked to the patient displacement or to the mri exam.As mentioned in the ifu "exposure to electrostatic discharge (esd) energy could damage the device.Avoid the use of materials that could generate esd during patient movement and transport, e.G., nylon transfer boards with bedding".Compatibility of implantable catheter-tipped pressure transducers with magnetic resonance imaging (mri) has not been determined.
 
Event or Problem Description
N/a.

Brand Name
NEUROMONITOR BASIC KIT
Common Device Name
ICP MICROSENSORS
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key22202044
Report Number3013886523-2025-00141
Device Sequence Number17831576
Product Code GWM
UDI-Device Identifier10381780520412
UDI-Public(01)10381780520412(17)290131(10)7347164
Combination Product (Y/N)N
PMA/510(K) Number
K914479
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number826631
Device Lot Number7347164
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2025
Supplement Date Received by Manufacturer08/22/2025
Initial Report FDA Received Date06/13/2025
Supplement Report FDA Received Date09/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ICP EXPRESS - CABLES (ID 826636); ICP EXPRESS - MONITOR (ID 826635)
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient SexMale
Patient Weight76 KG
Patient EthnicityNon Hispanic
Patient RaceAsian